# SDR SWAA2021071593620

- Difficulty date: July 11, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 58,075 hours, 34,486 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND CABIN EMERGENCY LIGHTS POWERED BY MODULE M1669 INOP.  FOUND CONNECTOR D10714 FOR MODULE M1669 NOT FULLY SECURED. RESECURED CONNECTOR D10714 IAW B737 AMM 33-51-06-960-806. OPS CHECKS GOOD.
